# SDR AALA201806189025

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 58,638 hours, 22,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Blown
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. PERCUSSION MECHANISM OF R1 DOOR BLOWN. REPLACED R1 DOOR PERCUSSION DIAPHRAGM AND SERVICED PER AMM 52-10-00. OPERATIONS CHECK GOOD.
